MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) year old male patient, the device was unable to pace.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer review of the clinical event data confirmed that the device delivered pace pulses when in pacer mode, but the device did not capture the ecg signal.However, this is not an indication of a device malfunction.The log file does not show an attempt by the user to change the lead view or size to correct the issue.The operator's manual instructs users to select a different ecg lead configuration if there is no ventricular capture beat after a pacing marker is seen on the ecg display.There were no pacer error messages or user advisories in the device log indicating any issues with the connection to the ecg leads or coupling to the patient.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7465368
Report Number1220908-2018-01122
Device Sequence Number10995771
Product Code MKJ
UDI-Device Identifier00847946009786
UDI-Public00847946009786
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer04/06/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR